# SDR 9512171152

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- Engine: Pwa JT9D20
- System (JASC): 7530 · Compressor Bleed Control
- Part: Override Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLL, THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL WHILE IN REVERSE THRUST.  THE EGT WENT TO 910 DEGREES AND THE ENGINE WAS SHUTDOWN.  THE ENGINE WAS INSPECTED AND THE 3.0 BLEED OVERRIDE SOLENOID VALVE WAS REPLACED.  GROUND RUNUP CONFIRMED PROPER ENGINE OPERATION.
